MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. FORCEPS CEV134 BIPOLAR 350MM MOUIEL; PFM16

INTEGRA MICROFRANCE S.A.S. FORCEPS CEV134 BIPOLAR 350MM MOUIEL; PFM16
Catalog Number CEV134
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the blades of the 350mm mouiel bipolar forceps (cev134) were brought together to coagulate, they do not close properly in parallel, thus affecting their action.It was reported that because the forceps was not working, there was an increase in surgery time of more than 30 minutes.It was reported that staff used bipolar forceps from the competitor to complete the procedure.No patient injury or death was reported.
 
Additional Manufacturer Narrative
End user: (b)(6).An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: the 350mm mouiel bipolar forceps (cev134) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation of the bipolar forceps verified the problem statement as confirmed.When closing the handle, the two electrode jaws do not completely touch each other, the clamp does not pass through the smooth ring control system which simulates a trocar.After unscrewing the electrodes from the handle, it was noticed that the electrodes could be pushed in further, and that the jaws closed properly at this point.It was also noted that the inside of the screwdriver head was slightly damaged.Root cause analysis: it was determined that the electrodes were not screwed in sufficiently, probably because the screw head was slightly damaged.This caused the electrodes to slide forward during sterilization and use which prevented the two jaws from closing completely.The tests during the final inspection were compliant (passage through the smooth ring 5 mm) because the electrodes had not yet moved.The torque wrench screwing control could have been biased due to the damaged screw head.

Brand Name
FORCEPS CEV134 BIPOLAR 350MM MOUIEL
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21885243
Report Number3003249645-2025-00014
Device Sequence Number8098177
Product Code GEI
UDI-Device Identifier10381780091837
UDI-Public10381780091837
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV134
Device Lot Number7456728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown